# SDR AALA20151105004

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 61,648 hours, 7,893 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Cracked
- Location: Apu
- Part time: 53,919 hours, 6,903 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, P
- Precautionary procedure: F

## Discrepancy

DURING TAXI IN, FIRE & SMOKE WAS REPORTED FROM APU AFTER SHUTDOWN.  NO FLIGHT DECK WARNING, INDICATION RECEIVED.  APU FIRE EXTINGUISHER WAS DISCHARGED.  APU ENGINEERING REPORTS T1K-TI BLADE CRACKING.
